# SDR ZZDA2007299

- Difficulty date: September 16, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOWNJACKING A/C AFT JACK FAILED AND DAMAGED A/C.  INSTALLED REPAIR DOUBLER, TRIPLER, FILLER AND FINGER DOULBER.
